# SDR SWAA041228

- Difficulty date: May 1, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 35,029 hours, 30,801 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 183A8410
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 HINGE HARDWARE PER MM.
